# SDR ASAA2018080125611

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,146 hours, 6,374 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0115
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,559 hours, 13,604 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT MSG 74-30972 THE APL INPUT VOLTAGE FOR THE L EXCITER (IGN1) IS OUT OF RANGE. GROUNDED - YES. WHILE T/S ALSO FOUND FAULT MSG 74-30982. PERFORMED FIM 74-21 TASK 801 AND FIM 74-21 TASK 802. FOUND 115V AC AT DP0101 AND DP0202, DUE TO OCCURRENCE OF DUAL CHANNEL FAULTS FOR BOTH LT AND RT IGNITERS IN CONCURRENCE WITH APPROPRIATE VOLTAGE INTO EEC, REMOVED AND REPLACED THE NR 2 ENGINE EEC REF AMM 73-21-60/401.
